Andrew C. Dixon, MD; Jeffrey M. Nakamura, MD; Noboru Oishi, MD; Dennis H. Wachi, MD; Osamu Fukuyama, MD
This content is PDF only. Please click on the PDF icon to access.
To the Editor: Combination chemotherapy with cisplatin, a vinca alkaloid, and bleomycin has been widely used in the therapy of several malignancies. Recently, various types of vascular toxicity have been reported in patients receiving these drugs. We describe a patient who developed angina pectoris related to the administration of this chemotherapeutic regimen.
A 64-year-old Japanese man with a biopsy-proven recurrence of a squamous cell carcinoma of the oropharynx was treated with cisplatin, 70 mg/m2 body surface area, vincristine, 1.2 mg/m2 body surface area, and bleomycin, 12 units/m2 body surface area, on three separate occasions. Each time, on the morning after
Dixon AC, Nakamura JM, Oishi N, Wachi DH, Fukuyama O. Angina Pectoris and Therapy with Cisplatin, Vincristine, and Bleomycin. Ann Intern Med. 1989;111:342–343. doi: 10.7326/0003-4819-111-4-342
Download citation file:
Published: Ann Intern Med. 1989;111(4):342-343.
Copyright © 2019 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use